# SDR CA081201007

- Difficulty date: November 28, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,625 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 04115264
- Condition: Chafed
- Location: Rt Rudder
- Part time: 10,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCREWS ATTACHING CENTER CONTROL CONSOLE COVER PN 0413463-5 WERE TOO LONG AND CHAFING IN TO THE RT SIDE OF THE RUDDER PEDAL TORQUE TUBE.
